Differential operators on the flag varieties
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque no. 87-88  (1981), p. 43-60
@incollection{AST_1981__87-88__43_0,
     author = {Brylinski, J. L.},
     title = {Differential operators on the flag varieties},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     pages = {43-60},
     zbl = {0537.14010},
     mrnumber = {646814},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__87-88__43_0}
}
Brylinski, J. L. Differential operators on the flag varieties, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 43-60. http://www.numdam.org/item/AST_1981__87-88__43_0/

[1] Bernstein, I. N., Gelfand, I. M., Gelfand, S. I. : Differential operators on the base affine space and a study of-modules in « Lie Groups and their representations », Budapest 1971. | MR 369612 | Zbl 0338.58019

[2] Bernstein, I. N., Gelfand, S. I. : Tensor Products of Finite and infinite dimensional representations of semi-simple Lie algebras, Compositio Math., t. 41 , fasc. 2 , (1980), p. 245-285. | MR 581584 | Zbl 0445.17006

[3] Brylinski, J. L., Kashiwara, M. : Démonstration de la conjecture de Kazhdan- Lusztig, C. R. A. S., série A, t. 392, séance du 22/9/1980. | MR 596075 | Zbl 0457.22012

[4] Brylinski, J. L., Kashiwara, M. : Kazhdan-Lusztig conjecture and holonomic systems, manuscript to be submitted to the Inventiones Math. | MR 632980 | Zbl 0473.22009

[5] Conze, N. : Algèbres d'opérateurs différentiels et quotients d'algèbres enveloppantes. Bulletin de la S.M.F., t. 102, fasc. 4, (1974), p. 379-415. | MR 374214 | Zbl 0298.17012

[6] Demazure, M. : Désingularisation des variétés de Schubert généralisées. Annales Scientifiques de l'E.N.S., t. 7, fasc. 1, 1974. | MR 354697 | Zbl 0312.14009

[7] Dixmier, J. : Algèbres enveloppantes, Cahiers Scientifiques, Gauthier-Villars, 1974. | MR 498737 | Zbl 0308.17007

[8] Duflo, M. : Construction of primitive ideals in induced representations, in « Lie Groups and their representations », Budapest 1971.

[9] Jantzen, : Habilitationsschrift, Bonn 1977.

[10] Kazhdan, D., Lusztig, G. : Representations of Coxeter groups and Hecke algebras, Inv. Math. 53, p. 165-184 (1979). | Article | MR 560412 | Zbl 0499.20035

[11] Kempf, G. : The geometry of homogeneous spaces versus induced representations. | Zbl 0439.14011

[12] Kempf, G. : The Grothendieck-Cousin complex of an induced representation ; Advances in Maths. 29, p. 310-396 (1978). | Article | MR 509802 | Zbl 0393.20027

[13] Bott, R. : Homogeneous vector bundles, Annals of Maths 66 (1957) p.203-248. | Article | MR 89473 | Zbl 0094.35701

[14] Björk, J. E. : Rings of differential operators, North-Holland (1979). | MR 549189 | Zbl 0499.13009